# SDR EISA99091

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND LEFT WING INBOARD MIDFLAP DELAMINATED BETWEEN WBL NR 124-203, 203-240 AND BETWEEN 70-124.  REPAIRED BY OUTSIDE VENDOR.  (M)
